Skip to Main content Skip to Navigation
Journal articles

The Heun–Askey–Wilson Algebra and the Heun Operator of Askey–Wilson Type

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03010808
Contributor : Pascal Baseilhac Connect in order to contact the contributor
Submitted on : Tuesday, November 17, 2020 - 7:40:26 PM
Last modification on : Tuesday, October 12, 2021 - 5:20:53 PM

Links full text

Identifiers

Collections

Citation

Pascal Baseilhac, Satoshi Tsujimoto, Luc Vinet, Alexei Zhedanov. The Heun–Askey–Wilson Algebra and the Heun Operator of Askey–Wilson Type. Annales Henri Poincaré, Springer Verlag, 2019, 20 (9), pp.3091-3112. ⟨10.1007/s00023-019-00821-3⟩. ⟨hal-03010808⟩

Share

Metrics

Record views

50